# SDR WRLA2009070

- Difficulty date: March 21, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK IN TPE INSPECTION FOUND CRACK ON RT RIB OF RT MLG GR JAMB INSTALLED AT Y-1474 Z=-100.  REMOVE RT RIB OF RT MLG JAMB PER SRM 51-33-01 VOL 2 REV 40, INSTALLED NEW RIB PER MD-11 SRM 31-33-01 VOL 2 REV 40, JOB COMPLETED AS NORMAL.
